MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M HYPODERMIC NEEDLE 18G*1 1/2"

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M HYPODERMIC NEEDLE 18G*1 1/2"
Model Number 111815
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 07/12/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer says: i am sending you this email following two complaints events at the (b)(6) hospital center, about the following device: hypodermic needle 18g (1.2mm x 40mm).Sol - m.Ref: (b)(4).Lot: 02310012.Ddp: 15.10.2028.Ddf: 11.2023.I would like to ship out the devices for analysis in order to determine if there is a defect, causing the rubber coring with the antibiotic bottle.Please note that it's a recurring event.You will find in attached the screenshot of the declared issue as well as the photos of the bottle.
 
Additional Manufacturer Narrative
(b)(4) was initiated at the manufacturing site to track the investigation and application of corrective actions associated with the event.Corrective actions include optimization of sandblasting process and equipment, increase inspection sampling frequency, and update engineering drawings to clarify sandblasting requirements.Corrective actions were verified by inspection of 3 batchs produced after improvement implementation.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M HYPODERMIC NEEDLE 18G*1 1/2"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
758 binhai 5th avenue, binhai
industrial park, longwan,
wenzhou city,, zhejiang province 32502 5
CH   325025
Manufacturer Contact
jarryd franklin
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22035609
Report Number3014312726-2024-00272
Device Sequence Number18337533
Product Code FMI
UDI-Device Identifier00818392015102
UDI-Public(01)00818392015102
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number111815
Device Lot Number02310012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date05/28/2025
08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown